# SDR SWAA2018052322175

- Difficulty date: May 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,655 hours, 20,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB WAS  FOUND CRACKED AT BS 663, LBL 35. / REPAIRED WEB IAW SRM.
